# SDR SWIA201229979

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 21,152 hours, 17,867 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOWN DISAGREE ON FINAL APPROACH WHILE ATTEMPTING TO LOWER GEAR.  (FLT 6244)  REPLACED RIGHT MLG SIDESTAY ACTUATOR IN REFERENCE TO AMM.  P/N OFF: 17008-115 S/N: 01976
